# SDR DLL10951833

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING FRAMES WERE FOUND CRACKED AT WL 280.6 ON THE RT SIDE, 649, 669, 1043, 1103, 1123, 1665, 1685, 1705.  THE LT SIDE, 509, 529, 1023, 1043, 1123, 1303, 1323, 1343, 1403, 1605, 1665.  CRACKS WERE FOUND DURING SPECIAL INSPECTION, AND REPAIRED PER DL ERA 270790-14.
